A 33-year-old member asked:
can you die overdosing on contraceptive pills?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 29 years experience
Sort of: Yes you can accidentally (or intentionally) take too many birth control pills. Doing so is likely to make you feel sick and may cause abnormal bleeding but it is unlikely to be life threatening in otherwise healthy adults. Contact poison control or your doctor immediately if you have a concern/question about a possible overdose.
5744 viewsAnswered >2 years ago
Last updated Aug 18, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.